# SDR RAIA00711014

- Difficulty date: November 18, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145
- Aircraft serial: 145269
- Aircraft time: 17,632 hours, 15,512 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 8018 - STL - GEAR FAILED TO RETRACT/LANDING GEAR GROUND FAIL MESSAGE.  MAINTENANCE INSPECTED FOUND NOSE LANDING GEAR NEEDS SERVICED, PERFORMED LANDING GEAR EXTENSION RETRACTION TEST, OPS CHECK GOOD.
